# SDR FDEA2020083192069

- Difficulty date: August 29, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 58,410 hours, 26,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA , CORROSION ON FWD END OF INTERCOSTAL STA 1420 BETWEEN S27L   AND S28L. UPON EVAL FOUND TO BE OUT OF ALLOWABLE LIMITS IAW B757 SRM 53-00-04-1A FIG 101 DETAIL   V. REMOVED FABRICATED & INSTALLED NEW AFT CARGO BILGE INTERCOSTAL STA 1420 BTWN   S27L & S28L IAW B757 SRM 51-40-02-0G & IAW BOEING DWG # 143N5398 REV P P/N 143N5398-7.
